# SDR BHKA20160506004

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N51FN
- Make and model: Lear 35A
- Aircraft serial: 069
- Aircraft time: 15,697 hours, 10,772 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: 95442074WT
- Part serial: JUL927285
- Condition: Out Of Balance
- Location: Nlg
- Part time: 90 hours, 45 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF ROLL, RIGHT BEFORE ROTATION A STRONG VIBRATION WAS FELT COMING FROM THE NOSE LANDING GEAR AREA, THE PILOT TOOK OFF AND DECLARED AN EMERGENCY, LANDED THE AIRCRAFT SAFELY AND TAXIED BACK TO THE LINE WITHOUT INCIDENT. MAINTENANCE FOUND THE NOSE TIRE OUT OF BALANCE AND CHANGED THE TIRE, THE AIRCRAFT HAS FLOWN ONE TIME WITH NO FURTHER PROBLEMS.
